This paper considers the problem of stabilization control of a class of chaotic systems with fully unknown parameters in a finite time. By combining the finite-time stability theory and adaptive control technique, an adaptive controller is developed to realize finite-time chaos stabilization of chaotic systems. Finally, some simulation results show that our control methods work very well in stabilizing a class of chaotic systems in a finite time.

Additional Metadata
Keywords Adaptive control, Chaotic system, Finite-time control
Journal ICIC Express Letters
Citation
Wang, H. (Huanqing), Liu, P, & Niu, B. (Ben). (2017). Adaptive finite-time suppression control for a class of uncertain chaotic systems. ICIC Express Letters, 11(3), 605–610.